# SDR DALA12015313210

- Difficulty date: November 27, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311222420005
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT FWD PAX DOOR FRAME, LOWER AFT FITTING CORNER HAS CORROSION.  NO ESTABLISHED LIMITS ON LOWER AFT FITTING CORNER OF L1 PAX DOOR FRAME.  REPLACED AFT CORNER FITTING IAW SRM 51-42-11.
